# SDR QXEA200600202

- Difficulty date: January 29, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,696 hours, 11,067 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 342250002
- Condition: Damaged
- Location: Mlg
- Part time: 2,589 hours, 2,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2344: AFTER TAKEOFF OUT OF SUN, LANDING GEAR WOULD NOT RETRACT.  RAN E/A CHECKLIST, STILL WOULD NOT RETRACT.  DIVERTED TO BOI AND LANDED WITH LANDING WEIGHT 61500.  MAINTENANCE INTERROGATED PSEU, FOUND 'NWCENT FAULT'.  REMOVED AND REPLACED NLG WOW2/CENTERING HARNESS IAW AMM 32-21-11, PAGES 401-421 AND BOMBARDIER CSL 84-32-018 PROCEDURES.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
